# SDR 2007FA0000173

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 060605440606054
- Condition: Malfunctioned
- Location: Engine
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO CAUSING HIGH ALTITUDE MIS-FIRE.
